MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5 TI VA CRVD COND PL/12 HOLE/266/RT; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5 TI VA CRVD COND PL/12 HOLE/266/RT; SCREW, FIXATION, BONE
Model Number 04.124.412
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022 ,that a hardware removal that took place at hospital - distal femur hardware had broken on a patient.There was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required because patient's distal femur hardware broke, necessitating removal, external fixation, and planned revision surgery.There was patient outcome/consequences.Patient is currently in an external fixation and will need revision of distal femur.This report is for one (1) 4.5 ti va crvd cond pl/12 hole/266/rt this is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part 04.124.412, lot 59p7648: manufacturing site: mezzovico.Release to warehouse date: july 08, 2020.A manufacturing record evaluation was performed for the not sterile lot number, and no non-conformances were identified.H3, h6: a product investigation was completed: visual analysis of the returned sample revealed that the plate was found broken in two parts from the shaft.A dimensional inspection was unable to be performed due to post manufacturing damage.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.The current and manufactured to drawings were reviewed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5 TI VA CRVD COND PL/12 HOLE/266/RT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK MEZZOVICO (CH)
via cavazz 5
mezzovico
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15232310
Report Number2939274-2022-03245
Device Sequence Number6292686
Product Code HWC
UDI-Device Identifier10886982110961
UDI-Public(01)10886982110961
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.124.412
Device Catalogue Number04.124.412
Device Lot Number59P7648
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/19/2022
Supplement Date Received by Manufacturer08/24/2022
Initial Report FDA Received Date08/16/2022
Supplement Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHILOS 3.5 5HO SST; UNK - SCREWS: CORTICAL : TRAUMA; UNK - SCREWS: CORTICAL : TRAUMA; UNK - SCREWS: CORTICAL : TRAUMA; UNK - SCREWS: CORTICAL : TRAUMA; UNK - SCREWS: CORTICAL : TRAUMA; UNK - SCREWS: CORTICAL : TRAUMA; UNK - SCREWS: CORTICAL : TRAUMA; UNK - SCREWS: CORTICAL : TRAUMA; UNK - SCREWS: CORTICAL : TRAUMA; UNK - SCREWS: CORTICAL : TRAUMA; UNK - SCREWS: CORTICAL : TRAUMA; UNK - SCREWS: CORTICAL : TRAUMA; UNK - SCREWS: CORTICAL : TRAUMA; UNK - SCREWS: CORTICAL : TRAUMA; UNK - SCREWS: CORTICAL : TRAUMA; UNK - SCREWS: CORTICAL : TRAUMA; UNK - SCREWS: CORTICAL : TRAUMA; UNK - SCREWS: CORTICAL : TRAUMA; UNK - SCREWS: CORTICAL : TRAUMA; UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown